Makale
Tam Makale
Uluslararası
2003
Two approximation methods for multipoint boundary value problem of order 2N
APPLIED MATHEMATICS AND COMPUTATION
Cilt 137 · ss. 511–524 · 25.05.2003
Özet
In this paper we shall deal in greater detail with the special class of boundary value problems for which the differential equation and boundary conditions are linear and boundary conditions are based on three points. We will find a Fredholm integral equation for a multipoint boundary value problem. Then, using two methods, we shall construct the approximations for the unique solution. (C) 2002 Elsevier Science Inc. All rights reserved.
Atıf için künye
Subaşı, M., & YILDIZ, B. (2003). Two approximation methods for multipoint boundary value problem of order 2N. APPLIED MATHEMATICS AND COMPUTATION, 137, 511–524. https://doi.org/10.1016/s0096-3003%2802%2900156-x
BibTeX
@article{subasi2003-74346,
author = {Subaşı, Murat and YILDIZ, B},
title = {Two approximation methods for multipoint boundary value problem of order 2N},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2003},
volume = {137},
pages = {511--524},
issn = {0096-3003},
doi = {10.1016/s0096-3003(02)00156-x},
url = {https://akademik.atauni.edu.tr/yayinlar/74346-two-approximation-methods-for-multipoint-boundary-value-problem-of-order-2n}
}